Jump to content

Amyron


Amyron

Recommended Posts

Guys i also want to share my experience. The bad situation is that my family members don't believe me. I feel totaly alone. I have loss of libido and severe erectile dysfunction. My psychiatrist denied that allegations. I am from Thessaloniki, Greece. I am fighting for my future and i have patience and faith that the nervous system will come back. But my pain is that i dont want to meet a girl to have a relationship because my severe erectile dysfunction along with loss of libido are really devastating.

 

Prozac 2009-2014 2-3 of 20mg daily
Zyprexa 5mg for a month
Abilify with Zoloft from March 2015 to April 2015  
zoloft 200mg from May 2015 to July 2015
July 2015 to December 2016 Drug free
December 2016 to April 2017 Zoloft 200mg for OCD
Since April 2017 drug free

 

drugs.txt

Edited by ChessieCat
extracted text doc
Link to comment

Hi Amyron!

 

Welcome to Surviving Antidepressants (SA) - we're glad you're here. It really does add to our misery to be misunderstood by family and friends who are not yet educated on the effects of these drugs or even that withdrawal syndrome exists! I guess we just have to soldier on learning to be our own greatest advocate.

 

Thank you for including a potted version of your drug history for us. Looks like you had some pretty speedy tapers off zoloft. Withdrawal syndrome may occur after you quickly stop taking a psychiatric medication. SA recommends a 10% reduction in dosage every 4 weeks as a good harm reduction plan as symptoms can be distressing, debilitating, or even disabling.

 

Post SSRI sexual dysfunction is unfortunately experienced by some people in withdrawal. Here is a discussion about PSSD which I hope can shed some light on this for you. 

 

Would you mind creating a drug history 'signature' with the details you've posted above? The signature will appear after every post you make around the site and tells people at a glance what your situation is. Here's how to do that:


You mention that you stopped zoloft in April this year, other than the sexual problems you're experiencing, are you struggling with any other symptoms?

 

Here is a link to a discussion about withdrawal syndrome that I hope helps you understand what you may be experiencing. Maybe someone in your family might want to read it with you? There are also quite a number of youtube videos where doctors and other experts talk about the impact of these drugs, do let me know if you think that would be useful and I can link them for you.

 

Hope to hear from you soon xxxmollyn

 

 

 

 

 

 

 

Drug history

  • 20mg paxil in 2001 - 4 months use  
  • 20mg paxil in 2003 - 2 months use 
  • 20mg paxil in 2008 - 8 years continuous

Withdrawal history:

  • March 2014 - disastrous alternate day taper
  • Jan 2015 - 15mg to 10mg. Disaster
  • Sept 2015 -  10mg to 5mg. Disaster. Reinstated to 6mg. Relief
  • Oct 2015 - started slow 10% taper 
  • Oct 2016 - at 4mg- stop taking paxil (not recommended)

 

I'm not a medical professional. Seek advice from a knowledgeable medical practitioner.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy